# SDR HAIGJQR0160

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98W
- Make and model: Bell 212
- Aircraft serial: 35100
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Converter
- Part number: 204070907001
- Condition: Failed
- Location: Wiper Motor
- Part time: 491 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIPER CONVERTER UNIT IS INOP. REPLACED WITH NEW PART FROM BHT
